MathSciNet Relay Station
MathSciNet bibliographic data
MR1884593 39A20 (39A11)
Gibbons, C. H.; Kulenović, M. R. S.; Ladas, G.; Voulov, H. D. On the trichotomy character of $x_{n+1}=(\alpha+\beta x_n+\gamma x_{n-1})/(A+x_n)$. J. Difference Equ. Appl. 8 (2002), no. 1, 75–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement